# SDR 96ZZZX5872

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156YV
- Make and model: Beech 1900C
- Aircraft serial: UC156
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Line
- Part number: 330997F120414
- Condition: Loose
- Location: Lt Engine
- Component: 1143890005
- Stage of operation: AP
- Nature of condition: K, J, Y
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE FAILED 1 MINUTE FROM TOUCH DOWN AT ABQ.  SECURED ENGINE AND LANDED WITHOUT INCIDENT.  DURING INVESTIGATION FOUND ONE OIL LINE TO THE OIL COOLER LOOSE.
